# SDR V0XR20220601AV1

- Difficulty date: March 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 42,837 hours, 33,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT ENTRANCE SUPPORT BEAM LOWER SILL IS CORRODED
